# SDR UPS98827386

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1480-1500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D STA 1480-1500, STR 32L HAS HEAVY CORROSION ON INNER FLANGE.  REMOVED AND REPLACED SECTION OF LONGERON IAW SRM 53-2-2 FIG 10.
